A very interesting article claiming that the Gardasil HPV vaccine could activate latent Bartonella, which could explain some of the deaths following the vaccine (about 139 reported in the U.S. so far).
I am not the anti-vaccine type, but I am less likely to get vaccines these days than I used to. I made the mistake of getting a flu vaccine when I was sick with Lyme, et.al. but still undiagnosed and I got worse. I'm sure the timing of the vaccine contributed to my decline. Even last week, my doc said "No flu vaccine!"
I have avoided any unnecessary vaccines for our family. Two weeks ago yesterday my 15 year old son had a gardisil vaccine at school(I must have missed that date in the school newsletter). He has been sick for the last two weeks, extremely fatigued, feeling unwell, back pain and yesterday had vomiting and diarrhoea. I can't believe that I let this one slip through, after all my diligence.
So sorry to hear this. Maybe have a letter inserted into his school file stating that NO vaccinations are to be given without specific prior parental consent in writing. Won't help this time, but for the future.
Hope he's better soon. And you too -- it's harder to have a sick kid than to be sick yourself, isn't it. Let us know how he does --
and PS ... I doubt it's your fault that the vaccination occurred. I'm guessing all the kids got herded into the auditorium and told to roll up their sleeves. Stuff happens, like when toddlers do a face plant. Not Your Fault.
Since your son got sick right after the vaccine, I recommend you contact the school nurse or his pediatrician and ask that it be reported to the vaccine adverse events database. The database is for all reactions, not just the severe ones, and you don't have to "prove" the vaccine caused it. It's important that health officials have a sense of how kids are responding to it out in the real world.
You might also think seriously about making sure he doesn't get another one. The Gardasil vaccine is a 3-shot series. You'd have to make sure the school knows very clearly if you don't want him to get another one and your son would also need to know very clearly to refuse if the school tries to give him another one.
Sorry... just realized you're not in the U.S. The vaccine adverse events database is probably only for Americans. You might still ask your son's pediatrician if there is an equivalent in Oz for reporting adverse events after a vaccination. Have you taken him to his doctor yet? Those are enough symptoms for a long enough time he should get checked out to see if there are any other issues going on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.